Aa
Aa
A
A
A
Close
Avatar universal

Gabapentin please help

So my dr gave me gabapentin for tramadol withdrawals. It has helped wonderfully. This was 7 days ago. So I think I am over the withdrawals from the tramadol but I have been taking high doses of gabapentin in that 7 days. Like anywhere from 900-1800mg a day to stave off withdrawals. My question is how long will it take to develop a gabapentin addiction because I've read horror stories about the withdrawals. So I wanna stop taking it in like 3or 4 days but I just wanna make sure I won't suffer any withdrawals.
2 Responses
Sort by: Helpful Oldest Newest
Avatar universal
Thank you! I want to not take any medicine but I don't want to get through one withdrawal only to have another
Helpful - 0
1684282 tn?1614701284
MEDICAL PROFESSIONAL
After seven days you should not have developed an addiction to gabapentin, But I would stop it by tapering slowly, possibly down by 300 mg down a day. Congratulation on getting clean!
Helpful - 0

You are reading content posted in the Addiction Forum

Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
Herpes sores blister, then burst, scab and heal.
Herpes spreads by oral, vaginal and anal sex.